# SDR UPS97825269

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA XRS 70.5  STRINGER 14  LEFT WING CRACKED.  REMOVED CRACKS, AREA FABRICATED DOUBLER AND FILLER ALODINED AND PRIMED AND INSTALLED DOUBLER FILLER AND CONICAL WATCHERS IAW DC8 SRM 57-2-1 AND 51-1-8 AND 51-1-20D.
